It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Angina Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-17-2005, 04:11 AM   #1
Senior Member
(male)
 
Join Date: Jan 2005
Posts: 205
DarkChange HB User
Angina...??? Please respond!

Hi,

This is the second day that Im taking the antibiotic Levaquin (500 mg) and I've never felt this bad after taking an antibiotic in my life! I started feeling very drunk and after I felt better I started having this ache in the middle of my chest...its not sharp pain at all but its this weird kind of ache, it feels like its sore or something or its just plan dull. I have shortness of breath and this lasted for more than 5 hours now. When I lay in bed I notice it badly as it feels like their is something in my chest, its very uncfomortable and scary too. It can cope with it but could this be dangerous or possibly be a heart attack? Or is my chest area just plain sore?

PS: when I touch my chest area and If I poke around I dont feel any pain it realy feels like its coming deeply from the chest and I dont know what to do....

Last edited by DarkChange; 06-17-2005 at 04:13 AM.

 
Sponsors Lightbulb
   
Old 06-17-2005, 05:36 AM   #2
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Angina...??? Please respond!

DarkChange,

A couple thoughts:
FIRST TAKE 2 adult ASPIRIN and a magnesium supplement if you have any...up to 500 mg.

Cardiac pain doesn't usually respond to breathing; is it worse on a deep breath?

An antibiotic could seriously mess up your digestion and result in a wicked case of heartburn...that will relieve with a large helping of chewed Tums, or drunk Maalox.

Angina won't kill but a heart attack will. If you have any doubt and you have decent insurance coverage you could drive to the E/R...maybe call your insurance company or your doctor first, lest you get stung with a HUGE bill for "unnecessary treatment." Sad, but this is the real world and the insurance companies rule medical care...at least in the United States. The E/R is the safest route but many of us would be flat broke if we went to the E/R for every chest pain...and the corpses of automobile accidents and shootings would litter the hospital hallways.

My GUESS though, and I stress the word GUESS, is that it is heartburn. If the Tums cures it, you;ve got your confirmation....if you need to chew 6 of them, chew 6 (one at a time slowly over 15 minutes!)

Last edited by Lenin; 06-17-2005 at 05:39 AM.

 
Sponsors Lightbulb
   
Old 06-17-2005, 06:12 AM   #3
Senior Member
(male)
 
Join Date: Jan 2005
Posts: 205
DarkChange HB User
Re: Angina...??? Please respond!

Wow you really do know well...because Last month I went to the ER 3 times for pretty much nothing now my parents wont forgive me for making them pay over 9000+ dollars because our insurance diddnt cover it (they just find every possible way to not pay.) If I went to the ER and nothing came back my parents would probably be the ones that kill me. Well about the ache...its hard to explain, the whole middle of my chest feels sore and it has this really dull but achy kind of pain, when I breathe in deeply I can SOMETIMEs feel slight pain but that would be my lungs right? just to clear it up. Thanks for the response!

 
Old 06-17-2005, 10:29 AM   #4
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Angina...??? Please respond!

Dark,

No, not your lungs, althouth that IS possible: If it hurts on inflation, it's your chest wall, mostly inflammation of the connective tissure between the ribs and sternum. It's called costochondritis and it's very common.
OTC analgesics work pretty well...like ibuprofen or even better, Alleve (generic naproxin sodium cheaper)!

OWWW, 9 grand!!

Last edited by Lenin; 06-17-2005 at 10:31 AM.

 
Old 06-17-2005, 01:42 PM   #5
Member
(female)
 
Join Date: Jun 2005
Posts: 53
Caroliz HB User
Re: Angina...??? Please respond!

I am not a doctor and you need to call your doctor ASAP but, my PCP will not RX Levaquin anymore as he told me some of his pateints are calling him with severe and weird type side effects. There are some antibiotics on the market that can really do a number on a patient. Ceftil did this to me.

Good Luck

 
Old 06-17-2005, 01:44 PM   #6
Senior Member
(male)
 
Join Date: Jan 2005
Posts: 205
DarkChange HB User
Re: Angina...??? Please respond!

man that sucks...we spent over a hundred dollars for this crap and now we would probably have to throw them away or something...my doc doesnt work till monday so I guess the next step is to call the pharmacy and ask them if this is normal. Thanks people.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Do I have Angina??? Please help. metaphysica Angina 3 03-09-2010 02:42 PM
Possible Angina willowthewisp Angina 23 07-30-2008 02:32 PM
prinzmetal's angina? texredbird Angina 7 05-24-2008 09:26 PM
angina pain TruthseekerTn Angina 9 09-08-2006 02:26 PM
Angina threshold - why does it change? Beefsteak Angina 27 07-15-2006 09:42 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!